10-09-2018 08:32 AM
I remember years ago when the E/E combo was first being used in the UK that many of the ladies who started it had problems with mouth ulcers and these only improved when a dose reduction of the Everomilus part was made. My oncologist at the time had told me what a remarkable drug this was (he had worked on the research side of it before it became available on the NHS) and I said that he should read these forums as the SEs were pretty awful for most ladies!
Hopefully you won’t get any mouth ulcers on Cape, I didn’t when I was on it and there’s not many ladies on here who have reported them although obviously a few might get them. Again, any moons ago, ladies on Cape used to recount how they got blisters on their finger tips by handling the tablets but I (as did many others at the time) suspect that was more to do with the SEs of the chemo on the hands, which is a widely reported SE.
Good luck for the 21st and hope it works well for you.
ps Hi George, have a great trip to Valencia, haven’t been there myself but have heard it is a very pretty city. X
09-09-2018 07:21 PM
09-09-2018 08:24 AM
Thanks again for responding, I received a letter from hospital yesterday and I will be starting Cap on the 21 Sept.
After Letroxole stopped working I was on Everolimus\Exemestane for a couple of months - I had the most horrible mouth ulcers and I understand that Cap can cause these as well. Has anybody else suffered from these and do they eventually settle down, I am going to stock up with mouthwash etc.
George have a nice time in Valencia, we were in France for 3 weeks, had a fab time but It was very tiring, came home for a rest.
07-09-2018 09:14 AM
07-09-2018 08:02 AM
Thanks Paula. The Onc did say that one of the SEs of Cape is diahrea and that he would want to monitor that because I do have IBS symptoms caused by the Peritoneal mets and have lost a lot of weight. I can see now that starting low and increasing is a good way to go for that reason.
glad to hea4 tha5 it worked for a while and that you are remaining stable at the moment.
06-09-2018 05:48 PM
I started this way round. Mainly because I had so many SE on FEC. I started on 800mg twice a day and increased monthly to 2000 then reduced back to 1500 as that was the bst balance of benefit against SE.
I had good results, some reduction and then stable for 20 months.
Unfortunately stopped working and am now on Pac which again is keeping me stable for now.
Best of luck with your treatment.
06-09-2018 04:58 PM
I saw Oncologist today and we agreed to start cape.
I had 16 pacitaxitel which kept me stable but made no improvement . He put me on Tamoxifen but I had to stop it after a couple of weeks as I had such awful UTIs. Have had to have two lots of antibiotics and am still suffering a little but almost better now.
i have not had any treatment for four weeks as I was away on holiday, after Pacitaxitel my TMs were 272 but the reading from yesterdays bloods was 1235 so a vast increase.
I will start cap in approx 2 weeks, meanwhile he has ordered another scan as a starting point to monitor how cape works
I have read through a lot of the posts on this thread and he seems to be ordering things differently for me, he says that he will start me on a low dose and then increase if I tolerate it okay - seems to be the opposite for most others who start on a higher dose and then reduce??? Has Any else done it this way round ?
my cancer is lobular and the problem area seems to be in my peritoneal - with some bone mets in spine and pelvis. Hoping that there has been no further spread since last scan which was 3 months ago.
onc has always said that TMs are a good indicator for me so I am still reeling from the massive increase.
was on letrozole for almost five years with very few side effects but nothing seems to have worked since last year when TMs started to rise because of peritoneal
sorry feeling a bit bit down but will pick myself up tomorrow
30-08-2018 12:16 PM
28-08-2018 02:28 PM
has anyone had raised liver enzymes while on Capecitabine? My liver function had been good for the last three years but has suddenly jumped over the last cycle. Been on Cape nearly a year now. I'm worried
the c has spread to the liver. Onc seemed puzzled and concerned and has ordered an urgent scan. Can't believe I didn't ask if it could be due to spread of cancer!
Hope you are all doing great
22-06-2018 08:16 PM
21-06-2018 11:20 PM
18-06-2018 04:58 PM
17-06-2018 08:18 AM
16-06-2018 11:21 PM
16-06-2018 10:21 PM
16-06-2018 08:26 PM
16-06-2018 07:16 PM